# SDR IPXA10558137

- Difficulty date: December 31, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 8,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  BS 1530 TO 1640 LBL 21 FLOOR TO SIDEWALL IS CORRODED AND CRACKED.  CRACK FOUND AT BS 1598-25 LBL 16 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A1, REPAIRED IAW SRM 51-70-11-0G, FIG 1. (ALL CORRODED AREAS BLENDED AND FOUND IN LIMITS BS 1530 TO 1640 LBL 21)
